# SDR AALA202412236359

- Difficulty date: December 13, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 32,997 hours, 4,478 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: BACS38A301A13N
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN OFCR MISSING ESCAPE PANEL STRAP. INSTALLED CABIN OFCR ESCAPE PANEL STRAP. PER BOEING SRM B787-A-51-43-01-01A-010A-A.
